# SDR SCNA20230420132

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8
- Aircraft serial: 33017
- Aircraft time: 57,326 hours, 25,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE FAILED TO INFLATE TODAY DURING TRAINING. THE THREADS WHERE THE INFLATION LINE ATTACHES TO ARE COMPLETELY STRIPPED OUT.
